# SDR SWAA2016062253139

- Difficulty date: May 6, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Door
- Part number: 6545830
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAIRING ACCESS DOOR 3302 DELAMINATED ON EXTERIOR SURFACE.  REPAIRED DOOR IAW SRM.
